SciELO - Scientific Electronic Library Online

vol.33 issue4On linear maps that preserve G-partial-isometries in Hilbert spaceDifference sequence spaces in cone metric space author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


EGHBALI, N.. Fróchet differentiation between Menger probabilistic normed spaces. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.4, pp.415-435. ISSN 0716-0917.

In this paper, we define and study Menger weakly and strongly P-convergent sequences and then Menger probabilistic continuity. We also display Frechet differentiation of nonlinear operators between Menger probabilistic normed spaces.

Keywords : Menger probabilistic normed spaces ; Frehet differentiation; nonlinear operators.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License